Extension of the Wald statistic to models with dependent observations



Downloads per month over past year

Morales González, Domingo and Pardo Llorente, Leandro and Pardo Llorente, María del Carmen and Vadja, Igor (2000) Extension of the Wald statistic to models with dependent observations. Metrika, 52 (2). pp. 97-113. ISSN 0026-1335

[thumbnail of PardoLeandro48.pdf] PDF
Restringido a Repository staff only


Official URL: http://link.springer.com/article/10.1007%2Fs001840000060


A generalization of the Wald statistic for testing composite hypotheses is suggested for dependent data from exponential models which include Levy processes and diffusion fields. The generalized statistic is proved to be asymptotically chi-squared distributed under regular composite hypotheses. It is simpler and more easily available than the generalized likelihood ratio statistic. Simulations in an example where the latter statistic is available show that the generalized Wald test achieves higher average power than the generalized likelihood ratio test.

Item Type:Article
Uncontrolled Keywords:composite parametric hypotheses; generalized likelihood ratio statistic; generalized Wald statistic; convergent exponential models; Levy processes; diffusion fields; stochastic-processes
Subjects:Sciences > Mathematics > Stochastic processes
ID Code:18085
Deposited On:31 Jan 2013 09:35
Last Modified:19 Jul 2018 11:46

Origin of downloads

Repository Staff Only: item control page